Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

The HNN and generalized free product structure of certain linear groups


Author: Benjamin Fine
Journal: Bull. Amer. Math. Soc. 81 (1975), 413-416
MSC (1970): Primary 20G20, 20E30; Secondary 20E35
MathSciNet review: 0372059
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 20G20, 20E30, 20E35

Retrieve articles in all journals with MSC (1970): 20G20, 20E30, 20E35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13763-3
PII: S 0002-9904(1975)13763-3